# SDR AWXA200600592

- Difficulty date: March 31, 2006
- Submitted: April 3, 2006
- Operation: Air carrier
- Aircraft: N632AW
- Make and model: Airbus A320-231
- Aircraft serial: 81
- Aircraft time: 53,259 hours, 23,590 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Power Supply
- Part number: 321454
- Part serial: 2338
- Condition: Inoperative
- Location: L2 Door
- Part time: 36,713 hours, 15,472 cycles
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

PHX - EEL - CREW REPORTED THAT THE EMERGENCY EXIT LIGHTS OVER THE R2 DOOR AND THE L2 DOOR WERE INOPERATIVE.  MAINTENANCE FOUND THE AFT LEFT EPSU FAILING "BATT, INT, AND EXT LOADS" AND THE RIGHT EPSU FAILING "INT AND EXT LOADS".  MAINTENANCE REMOVED AND REPLACED THE AFT LEFT EPSU AND BATTERY AND THE RIGHT EPSU.  OPERATIONAL CHECKS WERE GOOD IAW AMERICA WEST AIRLINES TASK CARDS R1C33303 AND A1C33302.
